Равномерная ограниченность семейства неаддитивных функций множества

В.М. Климкин

Matematiceskij sbornik (1989)

  • Volume: 180, Issue: 3, page 385-396
  • ISSN: 0368-8666

How to cite


Климкин, В.М.. "Равномерная ограниченность семейства неаддитивных функций множества." Matematiceskij sbornik 180.3 (1989): 385-396. <http://eudml.org/doc/72053>.

author = {Климкин, В.М.},
journal = {Matematiceskij sbornik},
keywords = {uniform boundedness; family of set functions},
language = {rus},
number = {3},
pages = {385-396},
publisher = {Tipogr. Lissnera i Sobko},
title = {Равномерная ограниченность семейства неаддитивных функций множества},
url = {http://eudml.org/doc/72053},
volume = {180},
year = {1989},

AU - Климкин, В.М.
TI - Равномерная ограниченность семейства неаддитивных функций множества
JO - Matematiceskij sbornik
PY - 1989
PB - Tipogr. Lissnera i Sobko
VL - 180
IS - 3
SP - 385
EP - 396
LA - rus
KW - uniform boundedness; family of set functions
UR - http://eudml.org/doc/72053
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.